RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2015, Volume 8, Issue 3, Pages 42–55 (Mi vyuru275)  

Mathematical Modelling

Weighted Trudinger–Moser inequalities and applications

M. Calanchi, B. Ruf

The University of Milan, Milan, Italy

Abstract: Trudinger–Moser inequalities provide continuous embeddings in the borderline cases of the standard Sobolev embeddings, in which the embeddings into Lebesgue $L^p$ spaces break down. One is led to consider their natural generalization, which are embeddings into Orlicz spaces with corresponding maximal growth functions which are of exponential type. Some parameters come up in the description of these growth functions. The parameter ranges for which embeddings exist increase by the use of weights in the Sobolev norm, and one is led to consider weighted TM inequalities. Some interesting cases are presented for special weights in dimension two, with applications to mean field equations of Liouville type.

Keywords: Trudinger–Moser inequalities; Orlicz spaces; maximal growth functions; weighted TM inequalities.

DOI: https://doi.org/10.14529/mmp150303

Full text: PDF file (602 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.954, 517.96
MSC: 34K30, 35C15, 35J05, 35J25
Received: 24.01.2015
Language: English

Citation: M. Calanchi, B. Ruf, “Weighted Trudinger–Moser inequalities and applications”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:3 (2015), 42–55

Citation in format AMSBIB
\Bibitem{CalRuf15}
\by M.~Calanchi, B.~Ruf
\paper Weighted Trudinger--Moser inequalities and applications
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2015
\vol 8
\issue 3
\pages 42--55
\mathnet{http://mi.mathnet.ru/vyuru275}
\crossref{https://doi.org/10.14529/mmp150303}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000422201600003}
\elib{http://elibrary.ru/item.asp?id=24078394}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru275
  • http://mi.mathnet.ru/eng/vyuru/v8/i3/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:22
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019